MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC AEROAUTOCAT 2 WAVE; SYSTEM, BALLOON, INTRA-AORTIC

ARROW INTERNATIONAL LLC AEROAUTOCAT 2 WAVE; SYSTEM, BALLOON, INTRA-AORTIC
Catalog Number IAP-0535
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/10/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4) other remarks: n/a.Corrected data: n/a.
 
Event or Problem Description
The report states that while in use on a patient, the pump experienced "[helium] loss, leak.Patient was not harmed".At the time of this report, the customer has not returned our requests for additional information.If further information is received, the complaint file will be updated.
 
Additional Manufacturer Narrative
(b)(4).The reported complaint of helium leak is not able to be confirmed.No part was returned for investigation.According to the field service report, the field service agent checked the pump and could not replicate the problem.Based on a review of the device history record (dhr), the product met specification upon release.The root cause of the complaint is undetermined.No further action required at this time.The reported complaint will be monitored for any developing trends.
 
Event or Problem Description

Brand Name
AEROAUTOCAT 2 WAVE
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL INC.
16 elizabeth drive
chelmsford MA 01824
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key18616226
Report Number3010532612-2024-00076
Device Sequence Number11389382
Product Code DSP
UDI-Device Identifier30801902051739
UDI-Public30801902051739
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K060309
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberIAP-0535
Device Lot NumberN/A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer03/01/2024
Initial Report FDA Received Date01/31/2024
Supplement Report FDA Received Date03/04/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown